Mohammad Imdad
Mohammad Imdad
Professor of Mathematics, A.M.U. Aligarh,India
amu.ac.in üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Remarks on some fixed point theorems satisfying implicit relations
M Imdad, S Kumar, MS Khan
Rad. Mat 11 (1), 135-143, 2002
1322002
Some common fixed point theorems on complex valued metric spaces
F Rouzkard, M Imdad
Computers & Mathematics with Applications 64 (6), 1866-1874, 2012
1252012
Coincidence and common fixed point theorems for nonlinear contractions in Menger PM spaces
M Imdad, J Ali, M Tanveer
Chaos, Solitons & Fractals 42 (5), 3121-3129, 2009
1202009
Some common fixed point theorems in fuzzy metric spaces
M Imdad, J Ali
Mathematical Communications 11 (2), 153-163, 2006
1002006
On commutativity of rings with generalized derivations
N Ur-Rehman
Math. J Okayama Univ 44, 43-49, 2002
962002
FIXED POINT THEOREMS IN MENGER SPACES USING THE PROPERTY AND APPLICATIONS
M Imdad, BD Pant, S Chauhan
J. Nonlinear Anal. Optim 3 (2), 225-237, 2012
922012
Jungck’s common fixed point theorem and EA property
M Imdad, J Ali
Acta Mathematica Sinica, English Series 24 (1), 87-94, 2008
852008
Some common fixed point theorems for a family of mappings in metrically convex spaces
M Imdad, L Khan
82*2006
An implicit function implies several contraction conditions,
M Imdad, J Ali
Sarajevo J. Math 4, 269-285, 2008
782008
An implicit function implies several contraction conditions
J Ali, M Imdad
Sarajevo J. Math 4 (17), 269-285, 2008
752008
Coincidence and fixed points in symmetric spaces under strict contractions
M Imdad, J Ali, L Khan
Journal of Mathematical Analysis and Applications 320 (1), 352-360, 2006
712006
Relation-theoretic contraction principle
A Alam, M Imdad
Journal of Fixed Point Theory and Applications 17 (4), 693-702, 2015
672015
Results on coincidence and common fixed points for (ψ, φ) g-generalized weakly contractive mappings in ordered metric spaces
R Gubran, M Imdad
Mathematics 4 (4), 68, 2016
512016
Common fixed point theorems under rational contractions in complex valued metric spaces
HK Nashine, M Imdad, M Hasan
J. Nonlinear Sci. Appl 7, 42-50, 2014
492014
Coupled fixed point theorems for generalized Meir-Keeler contractions in ordered partial metric spaces, J
A Erduran, M Imdad
Nonlinear Anal. Appl 2012, 00169, 2012
492012
Fixed point theory for cyclic weak ϕ-contraction in fuzzy metric spaces
D Gopal, M Imdad, C Vetro, M Hasan
Journal of Nonlinear Analysis and Application 2012, 1-11, 2012
492012
On -Tupled Coincidence Point Results in Metric Spaces
M Imdad, AH Soliman, BS Choudhury, P Das
Journal of Operators 2013 (532867), 8 pages, 2013
482013
A general fixed point theorem in fuzzy metric spaces via an implicit function
M Imdad, J Ali
Journal of Applied Mathematics & Informatics 26 (3_4), 591-603, 2008
482008
Fixed point theorems for a class of mappings
MS Khan, M Imdad
481983
On some fixed point results in b-metric, rectangular and b-rectangular metric spaces
HS Ding, M Imdad, S Radenović, J Vujaković
Arab Journal of Mathematical Sciences 22 (2), 151-164, 2016
472016
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20